My doctor prescribed me 3--800 mg of neurontin per day. It makes me too sleepy. So I only take 1-800 mg at nite. The pain in my feet no longer keep me awake and sometimes I sleep all nite. I have noticed I seem to strain to read some print now or can't see it at all! Find this rather strange.
Hi, if this is a new medication to you, you will find the side effect of tiredness eases the longer you use it. You won't get used to the feeling of tiredness unless you take the medication as prescribed, or at least twice a day. If you really can't get on with it, speak to your doctor for advice. Regarding your eyes, i would make an optician appointment, best way to find out what is going on there...
I am looking for information about the sleepiness of neurontin as well, but yours is the first I saw re vision! I find it hard to see too - I can barely finish an email on phone. I'm hoping it's just an early side effect. (I'm on 3 X 200 and working up to only 3 X 300 - so your dose does seen high!)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Aug 2009 • 28 answers
Posted 19 Dec 2009 • 2 answers
Posted 28 Jul 2011 • 4 answers
Posted 18 Sep 2013 • 2 answers
Posted 13 Aug 2014 • 4 answers